# SDR SIMA20160416001

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 33,816 hours, 29,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROW 7 - 10 & LOWER EMER LIGHTS ON EMER EXIT DOORS INOPERATIVE.  TROUBLE SHOT IAW FIM 33-50-00 FOUND INVERTER 5 TO BE INOPERATIVE.  R & R INVERTER 5 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
